It's been a rough few weeks. I was diagnosed with Lymphoma and had my first round of chemo, during which, I had sharp stabbing pains in my lower abdomen. On day six after chemo, I had more stabbing pains and a dull ache in the same place. Not knowing anything about side effects, I, and those close to me assumed the chemo was doing it's thing. Turns out it blew a hole in my bowel (perforation), and I had an emergency operation and now have a stoma bag to collect my poo. Once my scars from the operation have healed, I need to have round 2 of chemo. I wondered if anybody else had experienced the same problem, as I am a little apprehensive and worried the same thing will happen again.
Hi Glen, that’s an awful reaction to the chemo. Is your lymphoma in your stomach? I was diagnosed with non Hodgkin’s lymphoma last year and had 6 months of chemo called RCHOP. My first round was horrendous and I ended up in hospital with sepsis. The doc adjusted my dosage of RCHOP as my body couldn’t tolerate the standard dose and that was much better other than constant fatigue. The good news is that the cancer was destroyed and I’m a year without cancer now. So I hope and pray that you can have the same result when your treatment is finished. 🙏💕 Linda
Hi: Thanks for the response. May I ask where your sepsis was and due to what ? I also had sepsis due to the bowel perforation, which is why they operated, and yes, it is all over my body and in the stomach. I have non-Hodgkin's type B, and was also given R-Chop chemo. Glad to hear you beat it and it show's there is some hope. Cheers
Hi Glen, I had neutropenic sepsis because the blood neutrophil count was really low. Also had a UTI. The lymphoma was just in the top half of my body and only on one side. Was put on a drip with antibiotics and given needles to bring the neutrophil count up. So it was a bit scary but I got through it. Yes there’s lots of hope for you🙏💕 Linda
Be part of this supportive community